# SDR ASAA2015021010779

- Difficulty date: February 10, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A57144
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRAP STA 1006 TO 1042 LBL 4 IS CORRODED.  ACFT GROUNDED.  REMOVED DAMAGED STRAP IAW SRM 51-40-02, MATERIAL ID FOR NEW STRAP IAW DWG 147A5714, REV A 7075-T6C, .071 PO 825571, FABRICATED STRAP IAW DWG 147A5714, REV A AND MAL GRANTED CONTROL NR PO 251533, ALODINED, PRIMED AND INSTALLED STRAP IAW DWG 147A5714, REV A, DOT REMOVED .
